Anonymous
Anonymous asked in HealthDiseases & ConditionsRespiratory Diseases · 1 decade ago

Overdose on proair hfa inhaler?

I have a proair hfa inhaler (abuterol sulfate 90mg) and i took 6 puffs. My hands are now shaky, and i feel my heart beating a little faster than normal. Am i ok?

5 Answers

Relevance
  • Anonymous
    1 decade ago
    Favorite Answer

    6 puffs is a lot, but it will not hurt you. I wouldnt recommend doing it again, however. If you are requiring that much albuterol to lessen your symptoms then you need to be seen by a doctor for something else.

    Shaky feeling and increased HR are normal when having a lot of albuterol. It will pass shortly.

    Again, if you need that much you need to see your doctor. Especially if it didnt help.

    Source(s): Respiratory Therapist
  • 1 decade ago

    I have the same inhaler and if I even take two puffs I get a fast heart beat the best thing you can do is call your pharmacy

  • 1 decade ago

    I was told in my first aid course that inhalers are one of two drugs anyone can administer (the other being an epipen) because it is not possible to overdose. However i did find this website that advises seeking medical attention.

  • 4 years ago

    OMG, these are some of the stupidest answers I think I have ever read. This is a sign of how ridiculously stupid people have become in this world. One lady tells you to drink a lot of water? It's an inhaler idiot, unless drinking water enters your lungs that's a waste of time and it's a fast acting inhaler, which means by the time warner could get around the flushing it out the effects are long gone. Dumb dumb dumb.

    Another tells you to call your pharmacist? Yeah, get your pharmacist on the phone at 11 o'clock at night and ask them what to do and he's going to tell you to call 911. The pharmacist is not a doctor. Another dumb answer.

    The first answer is indeed the correct one. But you do not need to see your doctor. No big deal, I take 5 to 6 puffs every time I need it. If your body's not accustomed to that many puffs you will get a little dizzy but it will fade very fast. Don't overthink this it's no big deal

  • How do you think about the answers? You can sign in to vote the answer.
  • Anonymous
    1 decade ago

    I would drink lots of water to flush it out of your system.

    Source(s): I just had 3 puffs from my inhaler tonight.
    • Louis P4 years agoReport

      You are a complete idiot and you shouldn't be allowed to answer questions about anything

Still have questions? Get your answers by asking now.